MathSciNet Relay Station
MathSciNet bibliographic data
MR1226627 60B11 (60G15)
Kwapień, Stanisław; Sawa, Jerzy On some conjecture concerning Gaussian measures of dilatations of convex symmetric sets. Studia Math. 105 (1993), no. 2, 173–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement